# SDR DHL2008764525

- Difficulty date: May 25, 2005
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK, RT ELEVATOR CONTROL TAB O/B AFT CORNER DELAMINATED.  CLEANED AND PREPPED DELAMINATED CORNER ON RT ELEVATOR CONTROL TAB, CUT OUT DELAM AREA APPROX 2 1/2 INCHES BY 2 INCHES, FABRICATED FILLER APPROX 2 1/2 INCHES BY 2 INCHES AND DOUBLER 4 INCHES BY 3 1/2 INCHES FROM .010 2024-T3 PO NR 9003621, BONDED FILLER AND DOUBLER SANDED SMOOTH SEALED AND PRIMED IAW B727 SRM 51-40-20.
